MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK? PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number H749236310030
Medical Device Problem Codes Leak/Splash (1354); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that a saline leak occurred in the catheter.A 1.50mm rotablator rotalink plus was selected for use.During preparation prior to the procedure, the physician was treating the patient for a rotablation percutaneous transluminal coronary angioplasty (ptca) under image guidance.After successful placement of the rotawire, a draw test was performed while advancing the burr.During the test, a saline leak was observed between the protective sheath of the rotaburr, and the burr speed was found to be inadequate.Shortly afterward, an error message appeared on the rotapro console.Considering patient safety, the attending physician removed the device from the rotawire.The procedure was then completed using a rotapro burr of the same size.There were no patient complications.

Brand Name
ROTALINK? PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23353902
Report Number2124215-2025-73314
Device Sequence Number9018766
Product Code MCX
UDI-Device Identifier08714729228363
UDI-Public(01)08714729228363(17)270316(10)36302929
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH749236310030
Device Catalogue NumberH749236310030
Device Lot Number0036302929
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Initial Report FDA Received Date10/21/2025
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale